# SDR CA140423002

- Difficulty date: April 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,213 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAND NEW WHEEL PURCHASED FROM MFG IN JANUARY, ASSEMBLED INTERNALLY WITH NEW BEARING AND NEW TIRE AND INSTALLED AT NR 4 POSITION ON AC.  AFTER TAKEOFF, ANTI-SKID CAUTION LIGHT CAME ON AFTER LANDING.  WHEEL INSPECTED AND FOUND BEARING HAD FAILED.  WHEEL, BRAKE AND AXLE REPLACED.  AC RETURNED TO SERVICE.
